# SDR DLL10992231

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- Engine: Rroyce RB21122B02
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Component: M06157
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

SHUT DOWN NR 2 ENGINE IN CRUISE DUE TO FILTER PRESSURE LIGHT ON S/O PANEL AS WELL AS LOW OIL QUANTITY, QUANTITY    DECREASING.  REPLACED NR 2 ENG GEARBOX HIGHSPEED EXTERNAL PER OPN NR   62304, 72312, REF ITEM 4,14 THIS LOG ITEM 4.  CHIP DETECTORS REMOVED AND INSTALLED ITEM 14 TESTS 1-3-9-18-20 DUE C/W ALL  TEST.
